MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; CANNULA, STANDARD, REUSABLE

INTUITIVE SURGICAL, INC NONE; CANNULA, STANDARD, REUSABLE
Model Number 470002-07
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A return material authorization (rma) was issued to the customer requesting to have the intuitive device returned.However, isi has not received the product involved with the alleged issue to perform failure analysis.Additional information is being gathered to determine the contribution of the device to the customer reported issue.A follow-up mdr will be submitted if the product is returned (post failure analysis evaluation) or if additional information is received.
 
Event or Problem Description
It was reported that during a da vinci-assisted malignant hysterectomy surgical procedure, the 8mm fenestrated bipolar forceps instrument was stuck to the cannula (rma 30195595).
 
Event or Problem Description
Refer to h10/h11 for follow-up information.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the 8mm reusable cannula instrument and completed the device evaluation.The instrument was analyzed and was returned stuck on rma 301955950010.The returned part was returned with a part failed component as an incidental return.The is no reported complaint against this part.The seal was able to be removed from the instrument.The seal was inspected, and no damage was found.

Brand Name
NONE
Common Device Name
CANNULA, STANDARD, REUSABLE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key19494532
Report Number2955842-2024-15657
Device Sequence Number8538554
Product Code NAY
UDI-Device Identifier00886874112137
UDI-Public(01)00886874112137(10)VE162314
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470002-07
Device Catalogue Number470002
Device Lot NumberVE162314
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/24/2024
Supplement Date Received by Manufacturer06/17/2024
Initial Report FDA Received Date06/08/2024
Supplement Report FDA Received Date07/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexPrefer Not To Disclose